# SDR CKSA97359

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Condition: Punctured
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND:  PUNCTURE IN FWD FACE OF ACCESS DOOR FROM C-1 PIT TO MESC, STA 940, LOWER OUTBOARD AREA.  REPAIRED FWD FACE OF ACCESS DOOR OF 940 BULKHEAD FROM PUNCTURE IAW LOCKHEED L1011 SRM REF NBR 51-50-07.  NON-ROUTINE TASK CARD NUMBER 106842.
